MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC FLAT PE HC LINER Ø 36 / F; FLAT LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP CC FLAT PE HC LINER Ø 36 / F; FLAT LINER
Catalog Number 01.26.3648HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 september 2018.Lot 134671: (b)(4) items manufactured and released on 03 december 2013.Expiration date: 2018-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: mectacer reference 01.29.209 (k112115) biolox delta ceramic ball head 12/14 ø 36 size m 0.Lot 174039: (b)(4) items manufactured and released on 20 october 2017.Expiration date: 2022-09-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to infection after about 1 month from the primary.The pathogen is not known.Head and inlay were revised.

Brand Name
VERSAFITCUP CC FLAT PE HC LINER Ø 36 / F
Common Device Name
FLAT LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7909562
Report Number3005180920-2018-00730
Device Sequence Number13883740
Product Code LZO
UDI-Device Identifier07630030807688
UDI-Public07630030807688
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue Number01.26.3648HCT
Device Lot Number134671
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2018
Initial Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;